# SDR SWAA2022042085225

- Difficulty date: March 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621DB HAS DELAMINATION ALONG L/E / [01] PART/MATERIAL IDENTIFIED PER SRM 57-41-01-0I-4 FIG 5 TABLE 5 ITEM 2 . DELAMINATION ALONG THE L/E EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-41-01-1A-1. PARA 4 A ZONE 1. REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-6 AS GIVEN IN SRM 57-41-01-2R-1 PARA 4 TABLE 202.[11] FABRICATED AND INSTALLED ALUMINUM FOIL PLY USING BMS 8-289 LOT# 1474984-1 AND BMS 5-128 ADHESIVE LOT#1486135-1 THEN VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:E11543 S/N: UNKNOWN; THEN CURED USING THERMOMETER ID:ATS2208 S/N:43300740WS; REMOVED BAGGING MATERIAL AND TRIMMED EXCESS; IAW SRM 51-70-14-2R-3 PARA 4.A.(4)(5)(A)1)4)5)(11)(A-I) INSTALLED 1EA BACKUP PLATE IAW SRM 51-40-02-0G-0 PARA 4B. AND DWG 116A9110;[12] RESTORED THE FINISH USING BMS10-103 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-05-2R-6 PARA 4 STEP I .;[13] RT WING PANEL 621DB DELAMINATION ALONG THE L/E WAS REPAIRED IAW SRM 51-70-05-2R-6 .;[14] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-05-2R-6.
